Advertisement

Journal of Mathematical Sciences

, Volume 74, Issue 5, pp 1283–1289 | Cite as

On the analyticity of spectral pairs of nonself-adjoint operators

  • A. M. Sidorov
Article
  • 12 Downloads

Keywords

Spectral Pair 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    F. Rellich. “Störungstheorie der Spektralzerlegung,”Math. Ann.,117, 356–382 (1941).MathSciNetGoogle Scholar
  2. 2.
    V. S. Mokeichev, “Eigenvalues and eigenvectors of linear operators,” Preprint, Kazan’ University (1984), No. 2898-84.Google Scholar
  3. 3.
    A. M. Sidorov, “On the analyticity of perturbed double eigenvalues of linear operators,” Preprint, Kazan’ University (1987), No. 4007-B87.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. M. Sidorov

There are no affiliations available

Personalised recommendations